# SDR CA101112005

- Difficulty date: November 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 16,053 hours
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1156100181
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATORS WERE REMOVED TO CARRY OUT MANDATORY SERVICE BULLETIN 2145 INSPECTION/REPLACEMENT OF ELEVATOR TORQUE TUBE.  NDT COMPANY CARRIED OUT FLUORESCENT LIQUID PENETRANT INSPECTION ON LEFT AND RIGHT TORQUE TUBE ASSYS P/N 115-610010-325.  THEY FOUNDED A CRACK ON LEFT ELEVATOR CENTER SUPPORT FOR THE TORQUE TUBE P/N 115-610018-1.  NEW TORQUE TUBE ASSY P/N 115-610010-383 WAS ORDERED AND INSTALLED.
